# SDR MALA040176

- Difficulty date: January 29, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 40,757 hours, 45,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN LCQ, TCAS ANTENNA SKIN MATING SURFACE HAS EXFOLIATION CORROSION AND DOUBLER IS DISBONDING.  MAINTENANCE REMOVED CORROSION FROM SKIN MATING SURFACE, REMOVED AND REPLACED TCAS ANTENNA DOUBLER AND INSTALLED REPAIR DOUBLER IAW MESABA, EO S53198.  A/C RELEASE DATE 2/5/2004.
